# SDR AUS20010895

- Difficulty date: June 1, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7710 · Power Indicating System
- Part: Line
- Condition: Loose
- Location: Power Indicating
- Component: Power Indicating, Rroyce, SPEY55515
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE THRUST FEED SENSE LINE TO GAUGE LOOSE.
